I'm directed to take one 50mg pill in the morning. I'm so tired I can't see straight. I asked my doctor if this will cause me to be tired--- I'm so tired from my depression that I don't want to add more fatigue with medication. Does this med. usually cause fatigue and if so what is a medication that won't cause it but still treat my depression?
Some medications at first will make you feel tired. It takes up to 2 to3 weeks to really get in your system. I have been on medications for years and now I am weening off the effexor but I am monitored by my doctor.You need to ask questions and if you don't get answers find another doctor. I know the doctor that put me on the effexor did not tell me how hard it would be to get off it. The medication just covered up what was really going on with me. I am in therapy and I went from 225mg down to 37.5 mg aday. I learned a lot of things about myself going to therapy. Things that I would not confront before. I am not saying you should not take medication if it helps you but make sure that the doctor is giving you the one that is right for you. I remember one doctor put me on zoloft and I thought I was coming out of my skin. There are so many people on meds for depression today and I wonder are they really solving the problems . My doctor never asked any questions he just said I would feel better. I have had depression panic attacks you name it . It is a horrible feeling but out of everything I found that going to therapy and talking with my new doctor has helped me so much more then the pills. I still have to take xanax if I get an attack but things have gottten better. I even got a part time job which I could not do before. I know in my case I buried a lot of things that hurt me from my childhood and now that I am confronting them I find that it has helped with the depression. Iam not fully cured but I have come a long way from the way I was. If you still feel tired tell your doctor and let him know. It is very important to be able to talk to your doctor and feel comfortable asking qustions and wanting answers to your questions. I know that is how I feel because I have bad trust issues. Take care. I hope I have given you some help.
- Maprotiline Information for Consumers
- Maprotiline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Maprotiline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2010 • 2 answers
Posted 10 Jul 2013 • 3 answers
My t4, and t3, normal tsh,6.29, I started taking synthyoid and feel more tired, than before I start?
Posted 19 Nov 2014 • 1 answer
Posted 8 Apr 2015 • 4 answers
Posted 26 Sep 2017 • 0 answers